Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

High of alanine transaminase reading level. What is the best way i should do to reduce ?

hello doctor , I had the liver function test and found that my alanine transaminase reading level at 87. At this moment I have being supplied by a doctor with a high blood pressure medications. What is the best way i should do to reduce the ALT.
Asked On : Sat, 8 Jan 2011
Answers:  2 Views:  1892
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
  User's Response
Hi Zamryz! Welcome to HealthcareMagic,
Your LFT- ALT level should not be read in isolation. What are the levels of bilirubin & other liver enzymes? You are also on anti-hypertension medications few of them may cause elevation of liver enzymes. The best way, which you asked, is not to reduce ALT yourself, but discuss it with your physician. I think, after a confirmatory LFT for isolated ALT elevation, your doctor may modify/suggest your treatment.
Answered: Sat, 8 Jan 2011
I find this answer helpful
  User's Response
tq. for your explaination. i will consult with my physician
Answered: Tue, 11 Jan 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor